EconPapers    
Economics at your fingertips  
 

Global rates of convergence for the bias of singular integral estimators and their shifted versions

Jose Vidal-Sanz and Miguel A. Delgado

DES - Working Papers. Statistics and Econometrics. WS from Universidad Carlos III de Madrid. Departamento de Estadística

Abstract: This paper provides global rates of convergence for the bias of singular integral estimators of a probability density function under weak conditions, which avoid differentiability. It is also shown that, under smoothing conditions, shifting the singular integral estimators provides a bias reduction technique.

Keywords: Singular; integral; estimators; Universal; unibiasednes; Global; rates; of; convergence; for; the; bias; Shifted; estimators; Bias; reduction; techniques (search for similar items in EconPapers)
Date: 1999-06
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://e-archivo.uc3m.es/bitstream/handle/10016/6329/ws994513.PDF?sequence=1 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cte:wsrepe:6329

Access Statistics for this paper

More papers in DES - Working Papers. Statistics and Econometrics. WS from Universidad Carlos III de Madrid. Departamento de Estadística
Bibliographic data for series maintained by Ana Poveda ().

 
Page updated 2020-10-26
Handle: RePEc:cte:wsrepe:6329